# SDR RAIA950310

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 939
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Control
- Part number: AIR86002
- Condition: Out Of Rig
- Location: Nose Gear
- Part time: 6,136 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT 7038 - THE ACFT IS NOT STEERABLE, BRAKING AND POWER NOT EFFECTIVE, STEERING HANDLE NOT EFFECTIVE.  MAINTENANCE REINDEXED AND RIGGED STEERING CONTROL VALVE TO AIRFRAME STEERING LINKAGE.  GROUND TAXI CHECK GOOD.  (W)
